# SDR 9715422287

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287US
- Make and model: Boeing 727251
- Aircraft serial: 21375
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THAT THE EMERGENCY LIGHTS ABOVE AFT STAIRS ARE INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSEMBLY, OPERATIONAL CHECK OK.
